# SDR TWAA9816504

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AFT CARGO BIN WITH CORROSION AT BOTTOM OF AFT PRESSURE BULKHEAD, STA 1168, LBL 1 IN.  INSTALLED NEW T PART NR 5910130-65, AND NEW GUSSET PER SRM 53-13-3, FIG 8 PAGE 19 AND 20.
